# SDR UPS99230001

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 7120 · Engine Mount Section
- Part: Cone Bolt
- Condition: Gouged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C7SI, NR 2 PYLON GOUGES ON RT CONE BOLT HOUSING.  REPAIRED IAW SMRO EO 99-14-017RI & MM 71-21-11 UPS ENGINEERING FILE NR 727-54-0086.
